# SDR REXA2025041000412

- Difficulty date: March 19, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FIXED PANEL CORRODED AROUND FASTENER HOLES.   REMOVED ATTACHING ANGLES AND CANON PLUG CUP FROM DAMAGED TOP PANEL. LOCATED AND DRILLED NEW SERVICEABLE PANEL P/N 601R317075-3. INSTALLED ATTACHING ANGLES AND CANON PLUG CUP IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
